# SDR DALA1134846313

- Difficulty date: April 17, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E SKIN HAS TWO CRACKS. ILES 330. LMAX: 1.5 INCH PER SRM 57-41-01 R5.  REPAIRED THE SKIN, PER NR-57-022, HT-AC-037, NR-57-018, HT-AC-021, NR-57-020, HT-AC-039.  HEAT TREATMENT THE REPAIR PARTS.
